# SDR GTIA040540

- Difficulty date: May 1, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT CUSP WEB FROM STA 579-617 CORRODED FROM BOTTOM SIDE.  CUT OUT 2 EA SECTION CUSP WEB.  AT STA 553-579 AND 579-602.  FABRICATED 2 EA SECTION CUSP WEB.  INSTALLED 2 EA REPAIR WEB SECTIONS.
